# SDR ASAA0944276

- Difficulty date: January 10, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655138
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 807 FRAME BENT AT RADIUS JUST ABOVE STR 24L.  REMOVED DAMAGED AREA OUT LIMITS FABRICATED NEW PART TREATED PRIMED TOP COATED AND INSTALLED REPAIR IAW B737 400 SRM 51 40 02.
